# SDR FK8R201010080005

- Difficulty date: October 8, 2010
- Submitted: December 19, 2011
- Operation: General aviation
- Aircraft: N6784N
- Make and model: Mooney M20C
- Aircraft serial: 680091
- Engine: Lyc O360A1D
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bracket
- Part number: 650017000
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER MOUNTING BRACKET WAS FOUND CRACKED.
